# SDR IPXA2025031283584

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 25,293 hours, 15,363 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FUEL APPEARS TO BE MIGRATING FROM L INNER TO CENTER TANK AT 2-300LBS/HR.(1300LBS OVER 4 HR FLT.) AIRCRAFT OPERATED IN PAYLOAD, (CTR AND TRIM DEACTIVATED.) VERIFIED FUEL IS TRANSFERRING SLOWLY BETWEEN LEFT INNER TANK AND CENTER TANK USING LEFT INNER TANK BOOST PUMPS. CLOSED FUEL CROSS-FEED VALVE AND LEFT HAND INNER/CENTER ISOLATION VALVES. FUEL STILL TRANSFERS. RAN BOTH INNER AND #1 CENTER TANK BOOST PUMPS AT THE SAME TIME, FUEL STILL TRANSFERS. SUSPECT PIPE LEAK INSIDE CENTER TANK IN THE PIPE BETWEEN THE #1 CENTER TANK BOOST PUMP AND THE LEFT INNER TANK PUMPS.
